Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Diabetes
|Sunshine - Thu Jun 17, 2004 9:15 am|
I have been experiencing some weird things lately. I have had constant heartburn for over 2 weeks and my medicine is not even touching it. I have gotten headaches more than usual but nothing major just the normal pain of a headache. I have been very restless at night. I find that I am tossing and turning more and once I get to sleep I am awakened with the need to urinate. I have had to urinate a lot more than usual. I have also noticed I am very figity. I am picking at my fingers constantly or just anything to keep from being still. I am under less stress than I can remember being in all my life and I am a lot happier than normal so I am not sure what all these symptoms could mean. I tend to be tired most all day but I figure that is due to not sleeping well at night. Can you give me some idea of what all this means?
|cowgirl03 - Thu Jun 17, 2004 12:02 pm|
You sound just like me. I have had horrible heartburn, but I don't have constipation. I have no idea what is wrong with me and nobody has replied to my post so hopefully someone replies to yours. Good Luck!
|Dr. Tamer Fouad - Thu Jun 17, 2004 12:14 pm|
I am sorry to hear about the recent change in your symptoms. Waking up at night to urinate always calls for a blood sugar test to exclude diabetes. Please do so as soon as possible. Also are you sure you are not pregnant? As your posts suggests that you already know it could be a manifestation of your anxiety.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.